Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 9
HTML articles powered by AMS MathViewer

Elliptic three-folds II: Multiple fibres
Mark Gross PDF
Trans. Amer. Math. Soc. 349 (1997), 3409-3468
On perfect isometries and isotypies in alternating groups
Paul Fong and Morton E. Harris PDF
Trans. Amer. Math. Soc. 349 (1997), 3469-3516
Monoid Hecke algebras
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 349 (1997), 3517-3534
Endomorphism algebras of peak $I$-spaces over posets of infinite prinjective type
Rüdiger Göbel and Warren May PDF
Trans. Amer. Math. Soc. 349 (1997), 3535-3567
Spherical functions on symmetric cones
P. Sawyer PDF
Trans. Amer. Math. Soc. 349 (1997), 3569-3584
Absolute Borel sets and function spaces
Witold Marciszewski and Jan Pelant PDF
Trans. Amer. Math. Soc. 349 (1997), 3585-3596
Polynomial structures on polycyclic groups
Karel Dekimpe and Paul Igodt PDF
Trans. Amer. Math. Soc. 349 (1997), 3597-3610
Arithmeticity, discreteness and volume
F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid PDF
Trans. Amer. Math. Soc. 349 (1997), 3611-3643
The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua
Hisao Kato PDF
Trans. Amer. Math. Soc. 349 (1997), 3645-3655
The class number one problem for some non-abelian normal CM-fields
Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier PDF
Trans. Amer. Math. Soc. 349 (1997), 3657-3678
Quadratic optimal control of stable well-posed linear systems
Olof J. Staffans PDF
Trans. Amer. Math. Soc. 349 (1997), 3679-3715
Asymptotic behaviour of reproducing kernels of weighted Bergman spaces
Miroslav Engliš PDF
Trans. Amer. Math. Soc. 349 (1997), 3717-3735
The Brauer group of Yetter-Drinfel’d module algebras
S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang PDF
Trans. Amer. Math. Soc. 349 (1997), 3737-3771
Boundary limits and non-integrability of $\mathcal M$-subharmonic functions in the unit ball of $\mathbb C^n (n\ge 1)$
Manfred Stoll PDF
Trans. Amer. Math. Soc. 349 (1997), 3773-3785
Line bundle Laplacians over isospectral nilmanifolds
Dorothee Schueth PDF
Trans. Amer. Math. Soc. 349 (1997), 3787-3802
A construction of codimension three arithmetically Gorenstein subschemes of projective space
Juan C. Migliore and Chris Peterson PDF
Trans. Amer. Math. Soc. 349 (1997), 3803-3821
On Frobenius algebras and the quantum Yang-Baxter equation
K. I. Beidar, Y. Fong and A. Stolin PDF
Trans. Amer. Math. Soc. 349 (1997), 3823-3836